MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.E1 - initial reporter phone: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that on the first tracheostomy tube set, leakage was discovered after two days of usage.The reporter noted that on the second one, leakage was discovered after four days of usage.The old tracheostomy tube was replaced with a new one.There was unknown reported patient involvement.
 
Additional Manufacturer Narrative
H3 and h6 codes - updated.Two used devices were returned for investigation.The devices were visually inspected and no damage or anomalies were observed.Three pictures were returned.One showed the two sets and two showed leakages from the cuff of the set.During the functional testing, a leak was observed at the cuff of each set.Upon closer inspection a stretch like damage was observed at the location of the leak on both cuffs.The complaint of hole can be confirmed due to the damage observed on the cuffs.The probable cause of the damage is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen street
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22285726
Report Number3012307300-2025-07271
Device Sequence Number8467759
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290730(10)4462499
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4462499
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown